advertisement
Question
Posted by: Becky | 2010/12/07

Right track?

Hi Dr,

I cant fall pregnant. Been trying for four years after stopping the use of Depo provera for six years. Cycles very irregular. tried clomid for three cycles (ovulated every time on 50mg) then went for dnc and laparoscopy. Gynae said tubes, uterus, ovaries all great. he did find minimal endometriosis behind my womb which he removed via laser. Continued another four cycles of clomid but nothing happened. then we decided to wait six months before looking at other options. I am +-40kgs overweight and i was wondering if this is why i am not ovulating. I am currently on a strict diet and have already lost 8kgs in six weeks. my goalweight is 70kgs. My husband was tested and everything was fine his side. In your opinion am i on the right track? do i lose the weight and then it " hopefully happens"  or do you think there could be something else not quite right. Thanks for your time...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It certainly sounds like the excess weight could have something to do with it.Besides losing weight, you could test for insulin resistance. If this is the case, Metformin might help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Becky | 2010/12/12

Apparently my fasting glucose is a little high so my dr did reccommend metformin 500mg a day at one stage. i assumed once i lost weight though that this would correct itself? my repeat script ran out should i get another six months supply? I have now lost 9.4kg in 7 weeks but still need to lose 31kg. at what stage should my ovulation problems correct itself if my excess weight is the issue. Thank you very much for your advise.

Reply to Becky
Posted by: gynaedoc | 2010/12/11

It certainly sounds like the excess weight could have something to do with it.Besides losing weight, you could test for insulin resistance. If this is the case, Metformin might help.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement